kijno

Claude Sabbah

      CMLS

Publications et prépublications

  • Integrable deformations and degenerations of some irregular singularities, (24 pages), version novembre 2017, pdf.

  • avec Andrea d'Agnolo, Marco Hien & Giovani Morando, Topological computation of some Stokes phenomena on the affine line, (51 pages), arXiv: 1705.07610.

  • avec Teresa Monteiro Fernandes, Relative Riemann-Hilbert correspondence in dimension one, (10 pages), avril 2017, pdf et arXiv: 1704.05102. Publication: Portugal. Math. (N.S.) 74 (2017), no. 2, p. 149-159.

  • avec Teresa Monteiro Fernandes, Riemann-Hilbert correspondence for mixed twistor D-Modules, (36 pages), septembre 2016, pdf et arXiv: 1609.04192. Publication: Journal de l'Institut mathématique de Jussieu (2017), online, 44 pages.

  • A remark on the irregularity complex, (14 pages), version juin 2016, pdf, version avec Erratum (17 pages) septembre 2017 pdf et arXiv: 1609.01744. Publication: Journal of Singularities (2017), p. 101-114. Erratum: Ibid, p. 194.

  • Irregular Hodge theory, (126 pages), version juin 2017, Chapitre 3 en collaboration avec Jeng-Daw Yu, pdf et arXiv: 1511.00176.

  • A remark on the meromorphic extension of horizontal sections, (5 pages), version juillet 2015, pdf.

  • avec Jeng-Daw Yu, On the irregular Hodge filtration of exponentially twisted mixed Hodge modules, (56 pages), version révisée mars 2015, pdf et arXiv: 1406.1339. Publication: Forum of mathematics, Sigma 3 (2015), e9, 71 pages.

  • avec Marco Hien, The local Laplace transform of an elementary irregular meromorphic connection, (56 pages), version révisée mars 2015, pdf et arXiv: 1405.5310. Publication (sans les couleurs): Rend. Sem. Mat. Univ. Padova 134 (2015), p. 133-196.

  • Differential systems of pure Gaussian type, (32 pages), version révisée mars 2015, pdf et arXiv: 1311.4132. Publication : Izvestiya: Mathematics 80 (2016) no. 1, p. 189-220.

  • avec Hélène Esnault & Jeng-Daw Yu, \(E_1\)-degeneration of the irregular Hodge filtration (with an appendix by Morihiko Saito), (49 pages), version révisée octobre 2014, pdf et arXiv: 1302.4537. Publication: J. reine angew. Math. 729 (2017), p. 171-227.

  • avec Morihiko Saito, Kontsevich's conjecture on an algebraic formula for vanishing cycles of local systems, (21 pages), décembre 2012, arXiv: 1212.0436. Publication: Algebraic Geometry 1 (2014) no. 1, 107-130.

  • avec Michael Dettweiler, Hodge theory of the middle convolution, (36 pages), version avec énoncé du théorème 3.2.3 corrigé (mai 2017), pdf et arXiv: 1209.4185. Publication: Publ. RIMS Kyoto Univ. 49 (2013) no. 4, 761-800. Erratum (4 pages) octobre 2017: : pdf

  • avec Teresa Monteiro Fernandes, On the de Rham complex of mixed twistor D-modules, (18 pages), avril 2012, pdf et arXiv: 1204.1331. Publication: International Math. Research Notices (2013) no. 21, 4961-4984.

  • Théorie de Hodge et correspondance de Hitchin-Kobayashi sauvages, d'après T. Mochizuki (Séminaire Bourbaki, 21 janvier 2012) pdf et arXiv: 1201.4531. Publication: Séminaire Bourbaki, Astérisque vol. 352, Société mathématique de France, Paris, 2013, 201-243.

  • Non-commutative Hodge structures, (survey, 32 pages), février 2011, version révisée juillet 2011: pdf et arXiv: 1107.5890. Publication: Annales de l'Institut Fourier (Grenoble) 61 (2011) no. 7, 2681-2717.

  • avec Jiezhu Lin, Flat meromorphic connections of Frobenius manifolds with tt*-structure, (12 pages), mai 2011, pdf et arXiv: 1105.1542. Publication: Journal of Geometry and Physics 62 (2012), 37-46.

  • On a twisted de Rham complex, II, (28 pages), version corrigée janvier 2012: pdf et arXiv: 1012.3818v3.

  • avec Claus Hertling, Examples of non-commutative Hodge structures, (38 pages), décembre 2009, version révisée mars 2010: pdf et arXiv: 0912.2754. Publication: Journal de l'Institut mathématique de Jussieu 10 (2011) no. 3, 635-674.

  • Une remarque sur l'article «Un théorème à la "Thom-Sebastiani" pour les intégrales-fibres» de D. Barlet, (12 pages), avril 2009, version révisée mars 2010: pdf et arXiv: 1003.5589.

  • Fourier-Laplace transform of a variation of polarized complex Hodge structure, II, avril 2008, version révisée (48 pages) septembre 2008: pdf et arXiv: 0804.4328. Publication: New developments in Algebraic Geometry, Integrable Systems and Mirror symmetry (Kyoto, January 2008), Advanced Studies in Pure Math. vol. 59, Math. Soc. Japan, Tokyo, 2010, 289-347.

  • Wild twistor D-modules, (47 pages) mars 2008, version révisée (49 pages) aout 2008: pdf et arXiv: 0803.0287. Publication: Algebraic Analysis and Around (Kyoto, June 2007), Advanced Studies in Pure Math. vol. 54, Math. Soc. Japan, Tokyo, 2009, 293-353.

  • Universal unfoldings of Laurent polynomials and tt* structures, (27 pages) février 2008, version révisée (28 pages) mai 2008: pdf, arXiv: 0802.1259. Publication: From Hodge theory to integrability and TQFT: tt*-geometry, Proc. Symposia in Pure Math. vol. 78, Amer. Math. Soc., Providence, RI, 2008, 1-29.

  • An explicit stationary phase formula for the local formal Fourier-Laplace transform, (24 pages) juin 2007, version révisée (22 pages) janvier 2008: pdf, arXiv: 0706.3570. Publication: Singularities vol. 1, Contemp. Math., Amer. Math. Soc., Providence, RI, 2008, 300-330.

  • avec Bumsig Kim, Quantum cohomology of the Grassmannian and alternate Thom-Sebastiani, (27 pages) novembre 2006, version révisée mai 2007 pdf, arXiv: math.AG/0611475. Publication: Compositio Math. 144 (2008), 221-246.

  • avec Ionut Ciocan-Fontanine & Bumsig Kim, The Abelian/Nonabelian Correspondence and Frobenius Manifolds, (35 pages) octobre 2006, arXiv: math.AG/0610265. Publication: Inventiones Math. 171 (2008), 301-343.

  • Développement asymptotique de distributions holonomes d'une variable, (10 pages) novembre 2006: pdf et arXiv: math.CA/0611474.

  • Transformation de Laplace pour les modules simplement exponentiels avec structure parabolique sur l'algèbre de Weyl, lettre à Szilard Szabo (15 pages) 2005: pdf.

  • Fourier-Laplace transform of a variation of polarized complex Hodge structure, preprint (36 pages) 2005, version révisée mai 2007: pdf et arXiv: math.AG/0508551. Publication: J. reine angew. Math. 621 (2008), 123-158.

  • Monodromy at infinity and Fourier transform II, preprint (28 pages) 2005: pdf (version développée du chapitre 8 de Polarizable twistor D-modules), Publication: Publ. RIMS Kyoto Univ. 42 (2006), 803-835.

  • Fourier-Laplace transform of irreducible regular differential systems on the Riemann sphere, preprint (16 pages) 2004, version révisée avec erratum (mai 2007): pdf et arXiv: math.AG/0408294. Publication: Russian Math. Surveys 59 (2004), no. 6, 1165–1180. II (Erratum), Moscow Mathematical Journal 9 (2009) no. 4, 885–898.

  • avec Antoine Douai, Gauss-Manin systems, Brieskorn lattices and Frobenius structures (II): pdf et arXiv: math.AG/0211353. Publication: in Frobenius manifolds (Quantum cohomology and singularities), C. Hertling & M. Marcolli eds, Aspects of Mathematics vol. E36, Vieweg, 2004, 1–18.

  • avec Antoine Douai, Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I), arXiv: math.AG/0211352. Publication: Ann. Institut Fourier (Grenoble) 53 (2003), no. 4, 1055–1116.

  • Polarizable twistor D-modules: pdf (voir aussi arXiv: math.AG/0503038). Publication: Astérisque 300, Société Mathématique de France 2005. Erratum (4 pages) avril 2007: pdf

  • Vanishing cycles and Hermitian duality: pdf et arXiv: math.AG/9910156. Publication: Tr. Mat. Inst. Steklova 238 (2002), Monodromiya v Zadachakh Algebr. Geom. i Differ. Uravn., 204–223; traduction dans Proc. Steklov Inst. Math. 238 (2002), no. 3, 194–214.

  • avec Alexandru Dimca, Fayçal Maaref & Morihiko Saito, Dwork cohomology and algebraic D-modules, arXiv: math.AG/9906078. Publication: Math. Ann. 318 (2000), no. 1, 107–125.

  • Harmonic metrics and connections with irregular singularities, preprint 1998, arXiv: math.AG/9905039. Publication: Ann. Institut Fourier (Grenoble) 49 (1999), no. 4, 1265–1291.

  • avec Ricardo García López, Topological computation of local cohomology multiplicities, preprint 1998: pdf, Publication: Collectanea Mathematica 49 (1998), 317–324.

  • On a twisted de Rham complex, preprint 1997, arXiv: mathAG/9805087. Publication: Tohoku Math. J. 51 (1999), no. 1, 125–140.

  • Equations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, preprint 1997: pdf. Publication: Astérisque 263, Société Mathématique de France 2000. Erratum (6 pages): pdf

  • avec Andras Némethi, Semi-continuity of the spectrum at infinity, preprint 1997 (11 pages): pdf et arXiv: math.AG/9805086. Publication: Abh. Math. Sem. Univ. Hamburg 69 (1999), 25–35.

  • Frobenius manifolds: isomonodromic deformations and infinitesimal period mappings, preprint 1996 (57 pages): pdf. Publication: Expositiones Mathematicae 16 (1998), 1–58.

  • Hypergeometric periods for a tame polynomial, preprint 1996 (42 pages): pdf, arXiv: math.AG/9805077. Publication: Portugalia Mathematicae, 63 (2006), no. 2, 173-226. Les résultats sont publiés dans la Note: C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 7, 603–608.

  • Monodromy at infinity and Fourier transform, preprint 1996 (34 pages): pdf, Publication: Publ. RIMS Kyoto Univ. 33 (1998), 643–685.

  • Classes caractéristiques et théorèmes d'indice: le point de vue microlocal, Séminaire Bourbaki, juin 1996, Publication: Astérisque 241 (1997), 381–409.

  • avec Nitin Nitsure, Moduli of pre-D-modules, perverse sheaves and the Riemann-Hilbert morphism -I, preprint (28 pages): pdf, Publication: Math. Annalen 306 (1996), 47–73.

  • Stokes phenomenon in dimension two, preprint (14 pages): pdf, Publication: in The Stokes phenomenon and Hilbert's 16th problem, Groningen 1995, Braaksma et al. eds., World Scientific, Singapore (1996), 279–293.

  • On the comparison theorem for elementary irregular D-modules, preprint (17 pages): pdf, Publication: Nagoya Math. J. 141 (1996), 107–124.

  • Equations différentielles à points singuliers irréguliers en dimension 2, Publication: Ann. Institut Fourier (Grenoble) 43 (1993), 1619-1688.

  • Systèmes holonomes d'équations aux q-différences, preprint (24 pages): pdf, Publication: in Proc. Conf. D-modules and Microlocal Geometry (Lisbonne 1990), de Gruyter, 1992, 125–147.

  • Lieu des pôles d'un système holonome d'équations aux différences finies, Publication: Bull. Soc. math. France 120 (1992), 371–396.

  • avec François Loeser, Caractérisation des D-modules hypergéométriques irréductibles sur le tore, Publication: C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), 735–738. Erratum, ibid. 315 (1992), 1263–1264. pdf

  • avec François Loeser, Equations aux différences finies et déterminants d'intégrales de fonctions multiformes, preprint (41 pages): pdf, Publication: Comment. Math. Helv. 66 (1991), 458–503.

  • Quelques remarques sur la géométrie des espaces conormaux, in Systèmes différentiels et singularités (Luminy, 1983), pdf, Publication: Astérisque 130 (1985), 161-192.

  • Espaces conormaux bivariants, preprint (octobre 1984), pdf.

  • avec Jean-Pierre Henry & Michel Merle, Sur la condition de Thom stricte pour un morphisme analytique complexe, Publication: Ann. Sci. Éc. Norm. Sup. Sér. 417 (1984), 227–268.

  • Morphismes analytiques stratifiés sans éclatement et cycles évanescents, in Analyse et topologie sur les espaces singuliers (Luminy, 1981), pdf, Publication: Astérisque 101-102 (1983), 286-319.